# SDR DALA2022092806382

- Difficulty date: September 25, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,248 hours, 40,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 649 DOOR 3L NOT ARMING SLIDE WHEN CLOSED. CORRECTIVE ACTION: R/R 3L SLIDE ARMED CAP ASSY REF B757 WDM 25-66. REMOVED AND REPLACED BOTH GIRT BAR PROX SENSORS REF B757 AMM 25- 66-11. OP'S CK GOOD. (8519194)
